Please use this identifier to cite or link to this item: doi:10.22028/D291-30288
Volltext verfügbar? / Dokumentlieferung
Title: Abundance for varieties with many differential forms
Author(s): Lazic, Vladimir
Peternell, Thomas
Language: English
Title: Épijournal de géométrie algébrique : EPIGA
Volume: 2
Issue: 1
Startpage: 1
Endpage: 35
Publisher/Platform: Association Epiga
Year of Publication: 2018
Publikation type: Journal Article
URL of the first publication:
Link to this record: hdl:20.500.11880/28735
ISSN: 2491-6765
Date of registration: 19-Feb-2020
Third-party funds sponsorship: Lazić was supported by the DFG-Emmy-Noether-Nachwuchsgruppe “Gute Strukturen in der höherdimensionalen birationalen Geometrie". Peternell was supported by the DFG grant “Zur Positivität in der komplexen Geometrie".
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Vladimir Lazić
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.

Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.